... also experiencing what I think is post nasal drip?
23 Mar 2010
Quinapril can cause a dry cough as a side effect (making throat itchy as well). If it is really bothersome please see your doctor.
- Quinapril Information for Consumers
- Quinapril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quinapril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a horrible cough, my throat is itchy and hoarse and im losing my voice. I found an un-opened bottle of hydromet cough syrup from march 13, ...
1 answer • 22 Jan 2012
I have had constant sore throats this time my tongue and throat aswel as my neck glands are swollen. I have no cough or cold. I have lost a lot of ...
1 answer • 23 Jun 2013
... nervous system side effects-paraesthesia/numbness/loss of feeling in hands,face,periphery. I have been feeling this profoundly since i started ...
1 answer • 7 Feb 2014
out of the blue today I started very quikly made me feel like my throat was closing and I could not stand still withut feeling like I was going to ...
1 answer • 20 Jun 2014